# SDR UPS06146720

- Difficulty date: April 6, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 5,693 hours, 3,546 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: A5724019420000
- Condition: Cracked
- Location: Ws 1444l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E NR 4 SPOILER LOCATION INTERCOSTAL CRACKED IN FLAPWELL.  REMOVED AND REPLACED INTERCOSTAL PER A300 SRM 51-40-00 AND 51-40-21.
